PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 1 | 36-41
Tytuł artykułu

A Non-Probabilistic Proof of the Assouad Embedding Theorem with Bounds on the Dimension

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give a non-probabilistic proof of a theorem of Naor and Neiman that asserts that if (E, d) is a doubling metric space, there is an integer N > 0, depending only on the metric doubling constant, such that for each exponent α ∈ (1/2; 1), one can find a bilipschitz mapping F = (E; dα ) ⃗ ℝ RN.
Twórcy
autor
  • Univ Paris-Sud, Laboratoire de mathématiques UMR-8628,
    Orsay F-91405, France and Institut Universitaire de France, Guy.David@math.u-psud.fr
autor
  • Department of Mathematics, Hayes Hall, Kenyon College,
    Gambier, Ohio 43022, USA, snipesm@kenyon.edu
Bibliografia
  • P. Assouad, Plongements lipschitziens dans Rn, Bull. Soc. Math. France, 111(4), 429–448, 1983.
  • J. Heinonen, Lectures on Analysis on Metric Spaces, Springer-Verlag, 2001.
  • A. Naor and O. Neiman, Assouad’s theorem with dimension independent of the snowflaking, Revista MatemáticaIberoamericana 28 (4), 1–21, 2012[WoS]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_agms-2012-0003
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.